8 Nov 2009
Unfortunately No, it is antibiotic and you need an antifungul, like Monistat. They even have store brand now that is cheaper. Yeast infections are cause when the good bacteria that we all have are down and the yeast can then grow unchecked. When women who are prone to yeast infections take antibiotics, they often get yeast because of the good bacteria getting killed off. Birth control pills, wearing wet swimsuits and over indulging in alcoholic beverages and sweets also tend to cause them. Use mild soap to cleanse with and use one of the Monistat or store brand anti yeast medication kits with the cream for the outside skin and you should be much better in 48 hours. Vagisil will help with the skin irritation also, just don't glob either medicine on the skin, it actually needs to breathe.
- Bactroban Information for Consumers
- Bactroban Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactroban (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a yeast infection and my outer vaginal wall is very sensitive and hurting. Will this cream help releive the irritation?
1 answer • 22 Oct 2009
I finished a 7 day regimen last Saturday and the yeast infection symptoms are back. Can I/should I use the vaginal cream again now? Or should I wait ...
4 answers • 7 Dec 2012
With this cream..how long until I see improvement?
1 answer • 6 Jul 2013
I get red itchy condition in the vulva every two or three weeks. I use OTC creams or prescriptions creams but it keeps coming back. Also Diflucan ...
1 answer • 4 Apr 2014
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
... infection? Because I thought I had a yeast infection. So I took a pill. But now I have pure white sticky stuff in my underwear. Is it the ...
2 answers • 14 Apr 2014